MathSciNet Relay Station
MathSciNet bibliographic data
MR1163459 (93b:58142) 58G11 (35K55 53A07)
Urbas, John I. E. Correction to: "An expansion of convex hypersurfaces'' [J. Differential Geom. 33 (1991), no. 1, 91–125; MR1085136 (91j:58155)]. J. Differential Geom. 35 (1992), no. 3, 763–765.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement